# SDR DALA2015042202850

- Difficulty date: April 21, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 41,979 hours, 28,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS FROM 16-19 ON CEILING INOPERATIVE. REPLACED EMERGENCY BATTERY PACK AND POWER SUPPLY REF AMM 33-60. OPS CKS GOOD.  LP 6978684.
